MathSciNet Relay Station
MathSciNet bibliographic data
MR2600536 (2011h:37065) 37F10 (37F20)
Bonifant, Araceli; Kiwi, Jan; Milnor, John Cubic polynomial maps with periodic critical orbit. II. Escape regions. Conform. Geom. Dyn. 14 (2010), 68–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement